# SDR ASAA0570040

- Difficulty date: July 18, 2005
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- System (JASC): 5700 · Wing Structure
- Part: Seal
- Part number: 313A240019
- Condition: Chafed
- Location: Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND LEFT WING LOWER SKIN CHAFED AT NR 1 ENGINE PYLON AFT FAIRING UPPER BLADE SEAL JUST FORWARD OF FUEL CELL PANEL 532 BB.  REPAIRED IAW EA 5720-01272.  (M)
